Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Taking meprat and overall for PCOD. Is heavy bleeding due to medication? - Online Doctor Chats

Date : 15-Dec-2013
User rating for this question
Very Good Posted in: Women's Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2259 Questions
User:Hello Doctor
User:My wife aged 34 is having delayed period for the last two cycles...diaognised with PCOD
User:doctor gave MEPRAT and OVRALL tablet
User:4 days back she got periods (after 65 days since last period)...
User:she is having heavy bleeding and severe pain in thighs...and uterus
User:is this pain due to those tablets?
User:is it normal?
Doctor:It seems to be due to heavy bleeding
Doctor:Bleeding is causing pain
User:ok..she is having bleeding for last 5 days still not stopped
Doctor:Medicines should not cause the pain
Doctor:Is it still heavy or is stopping
User:bleeding is still there but pain is heavy intermittently
Doctor:If the pain is not very bad then brufen can decrease the pain
User:yes..she took pain killer and it is reducing
Doctor:If the pain is really bad or bleeding does not stop then may see gynecologist again
User:today is 6th day
Doctor:But I think that the period is heavy because of delayed periods
Doctor:It got delayed by 1 month
Doctor:So it will be heavy
Doctor:You can observe for 2 or 3 days more days
User:is it OK to take pain killers now?
Doctor:If it does not stop then see your gynecologist
Doctor:yes it is ok
User:Thanks for the suggestion..
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor